


default search action
"The relationship between structural characteristics of fuzzy measure and ..."
Yian-Kui Liu, Baoding Liu (2001)
- Yian-Kui Liu
, Baoding Liu:
The relationship between structural characteristics of fuzzy measure and convergences of sequences of measurable functions. Fuzzy Sets Syst. 120(3): 511-516 (2001)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.